Water Retention

Discussion in 'Slimming World' started by Rachel1974, 24 January 2009.

  1. Rachel1974

    Rachel1974 Well-Known Member

    I am on Loestrin contreceptive pill and I think it is causing me water retention, as on the week I don't take it I have a fantastic weight loss and then the next week its back up again or only half off.
    Any one else have this problem and do you take anything like aqua ban for it
  2. little*red

    little*red Don't worry, be happy :)

    Hey Rach,
    I'm on Loestrin 20 aswell and have exactly the same problem as you, always get a bigger weight loss on the off week. Sometimes i was staying the same weight for three weeks and then only losing the one week of the month, very frustrating. Although it seems to have sorted itself out now after 4 months of being on it.

    Edit: sorry almost forgot to say, it has got a lot better since i upped my water intake to 1.5 - 2 litres a day, seems not to retain so much then.
  3. sharon09

    sharon09 Well-Known Member

    i remember about 4 years ago when i went to slimming world a few of us bought water pills from the health shop
  4. Rachel1974

    Rachel1974 Well-Known Member

    Thanks girls am going to get some hri tablets today to see if they help. xxx
  5. kjs1628

    kjs1628 Surely....

    what are water pills? Are they dangerous? x
  6. sharon09

    sharon09 Well-Known Member

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.